# SDR UIEA2015060400295

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,329 hours, 42,309 cycles
- Engine: Ge CF680
- System (JASC): 7603 · Power Lever
- Part: A/C Pack
- Condition: Stiff
- Location: Left
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT THROTTLE EXTERIOR STIFF TO ADVANCE, RATCHETS WHEN THRUST LEVER ADVANCES.  COMPLIED WITH FIM 76-11 FAULT TREE 805.  THROTTLE LEVER FORCE IS 5 LBS, AUTO THROTTLE TEST 10 OK.
